Alert archive / Minnesota / Special Weather Statements in 2011

Special Weather Statement, NWS Twin Cities, MN

July 11, 2011Faribault County, Martin County, Minnesota

NWS Twin Cities, MN issued this special weather statement at Jul 11, 2011, 1:34 AM CDT for Faribault County, Martin County, Minnesota. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 11, 2011, 1:34 AM CDT (06:34 UTC)
Expired
Jul 11, 2011, 2:30 AM CDT
In force
56 min
Issued by
NWS Twin Cities, MN

Counties Faribault County, MN, Martin County, MN

The radar

The Minneapolis radar (KMPX), 153 km from the middle of the area, began a volume at 06:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 6.6 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2011-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1401 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2011-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1401 J/kg
Mixed-layer CIN
-78 J/kg
Mixed-layer LCL
1316 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
15 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

533 
WWUS83 KMPX 110634
SPSMPX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
134 AM CDT MON JUL 11 2011

MNZ091-092-110730-
FARIBAULT-MARTIN-
134 AM CDT MON JUL 11 2011

...THUNDERSTORMS MOVING OVER FARIBAULT AND MARTIN COUNTIES THROUGH 
230 AM CDT...

AT 131 AM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM NEAR FAIRMONT...OR 7 MILES SOUTHEAST OF WELCOME. THIS
STORM WAS MOVING EAST AT 40 MPH.

WINDS UP TO 30 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY
DOWNPOURS ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  FAIRMONT.
  GRANADA.
  EAST CHAIN.
  GUCKEEN.
  HUNTLEY.
  BLUE EARTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RAINFALL AMOUNTS OF AN INCH TO AN INCH AND A HALF ARE POSSIBLE FROM 
THE THUNDERSTORM. THIS MAY RESULT IN BRIEF RUNOFF PROBLEMS AND 
PONDING OF WATER ON AREA ROADWAYS.

&&

LAT...LON 4350 9482 4380 9478 4383 9366 4349 9366
      4349 9449
TIME...MOT...LOC 0634Z 269DEG 35KT 4363 9445

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jul 11, 12:10 AM CDT, 1 hour 24 minutes earlier.

Area forecast discussion, Jul 11, 12:10 AM CDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1210 AM CDT MON JUL 11 2011

.DISCUSSION...

SUMMARY...COULD BE AN ACTIVE NIGHT ACROSS SOUTH/CENTRAL MN AND
PORTIONS OF WESTERN WISCONSIN WITH POSSIBLE MCS OR CLUSTERS OF
STRONG TO SEVERE THUNDERSTORMS MOVING EAST FROM THE DAKOTAS. THE
SPC HAS JUST UPDATED THE DAY 1 OUTLOOK AND HAVE UPGRADED TO A
MODERATE RISK IN THE EASTERN DAKOTAS AND FAR WEST CENTRAL MN.
OTHERWISE...PASSING COLD FRONT WILL PUSH MOISTURE RICH AND THE
WARMTH SOUTH OF THE AREA TUESDAY THROUGH THURSDAY. OUTSIDE OF POPS
IN FAR SOUTHERN MN ON TUESDAY...MOST AREAS WILL REMAIN DRY UNTIL A
DECENT SHORTWAVE ROLL THROUGH WEDNESDAY NIGHT AND THURSDAY.
EXTENDED STILL LOOKS QUITE WARM WITH SMALL POPS UNDER LONG WAVE
RIDGE.

DEEP CONVECTION GETTING GOING VERY EARLY THIS AFTERNOON IN EASTERN
ND. THIS SAME AREA MAY BE WHAT EVENTUALLY GROWS UPSCALE AND
AFFECTS WESTERN MN THIS EVENING...AND SLIDES ACROSS THE REST OF MN
AND WESTERN WI BETWEEN 04Z-10Z TONIGHT. NO SHORTAGE OF INSTABILITY
TO FEED THE CURRENT STORMS WITH 3000-4500 J/KG OF MLCAPE IN THE
EASTERN DAKOTAS AND WESTERN MN THIS AFTERNOON AND DCAPE VALUES
BETWEEN 1400-1600 J/KG. DEEP LAYER SHEAR IS ALSO SUFFICIENT FOR
SUPERCELL STRUCTURE...ALTHOUGH STORM MODE IN THIS CASE WILL LIKELY
BE DICTATED BY COOL POOL EVOLUTION. IN HOUSE WRF-ARW ALONG WITH
THE MORNING RUN OF THE NSSL WRF-ARW BOTH SUGGEST MORE OF A LINEAR
STRUCTURE OR AT LEAST A COUPLE BOWING SEGMENTS WITH A WIND AND
HAIL THREAT. PWATS ARE ALSO A CONCERN WHEN IT COMES TO THE
POTENTIAL FOR HEAVY RAIN THIS EVENING...WILL HAVE TO MONITOR THE
ORIENTATION AND SPEED OF CONVECTION AS IT ENTERS THE FORECAST AREA.

THE ENTRANCE REGION OF 80-90+KT MID/UPPER LEVEL JET OVER THE
DAKOTAS IS HELPING THE UPWARD VERTICAL MOTION...AND THIS SHOULD
SLIDE EAST ACROSS THE FORECAST AREA THIS EVENING. CORFIDI VECTORS
WOULD ROLL THE COMPLEX ACROSS SOUTH/CENTRAL MN BETWEEN 02-06Z. A
COUPLE OF THE HRRR RUNS TODAY HAVE PAINTED A SLIGHTLY SEVERE
PICTURE. ALTHOUGH STILL INDICATING THE MAIN AREA OF CONCERN
ORIGINATING OUT OF THE CURRENT ARE OF CONVECTION...IT DOES HAVE A
BIT MORE DEVELOPMENT SOUTHEAST OF THIS AREA NEAR THE NE/SD BORDER.
AT ANY RATE...WITH NO REINFORCING 850MB JET TONIGHT...THE FEELING
IS THAT THE STRONGEST STORMS WILL BE IN WESTERN MN. THERE SHOULD
BE A GRADUALLY WEAKENING WITH TIME.

NEXT CHANCE FOR RAIN IS IN FAR SOUTHERN MN ON TUESDAY...WITH
FAIRLY STRONG FRONTOGENESIS AND WHAT WILL LIKELY BE A SHARP CUTOFF
IN RAINFALL. SURFACE HIGH EXPECTED TO KEEP MOST LOCATIONS IN THE
FORECAST AREA COOLER AND DRY. WARM AIR ADVECTION AND SHORTWAVE
TROUGH PROVIDE THE FOCUS FOR SHOWERS AND STORMS WEDNESDAY AND
THURSDAY. INCREASED POPS DURING THIS TIME FRAME GIVEN GOOD MODEL
AGREEMENT WITH 20-50DM HEIGHT FALLS A LOFT AND 850-700MB MOISTURE
TRANSPORT. ALTHOUGH MINOR TIMING ISSUES EXIST...12Z GFS AND ECMWF
QPF FIELDS ARE NOT TOO DISSIMILAR IN OVERALL PLACEMENT AND
INTENSITY. ABOVE AVERAGE TEMPERATURES ALMOST A CERTAINTY IN THE
EXTENDED WITH 590-594DM HEIGHTS MOVING OVERHEAD FOR THE WEEKEND.

&&

.AVIATION.../06Z TAF ISSUANCE/
LINEAR LINE OF STRONG TO SEVERE THUNDERSTORMS CONTINUE TO RACE
EASTWARD OVER EASTERN MN AND WESTERN WISCONSIN. SOME RESIDUAL
SHRA/ISOLD THUNDERSTORM CONTINUE IN THE WAKE OF THE MAIN LINE OF
STORMS...THESE STORMS ARE NOT EXPECTED TO BECOME SEVERE DURING THE
REST OF TONIGHT.  WEATHER CONDITIONS IMPROVING FROM WEST TO EAST.
CEILING HEIGHTS LOWERING TO AROUND 2500 FEET AGL AND VSBL 3 MILES IN
HEAVY RAIN AND THUNDERSTORMS...THEN IMPROVING TO SCATTERED CLOUDS AT
OR ABOVE 7000 FEET AGL. WINDS VARIABLE IN THE WAKE OF THE LINE OF
THUNDERSTORMS...THEN BECOMING SOUTHWEST-NORTHWEST 10 TO 15 KNOTS
PREVAILING BY MID MORNING MONDAY. HIGH PRESSURE WILL CONTINUE TO
SETTLE OVER THE UPPER MIDWEST THE REMAINDER OF THE PERIOD.

MSP...SEE ABOVE FOR REASONS BEHIND THE FORECAST. CEILINGS ROUGHLY
BETWEEN 2500-3500 FEET AGL IN SCATTERED THUNDERSTORMS WITH
VISIBILITIES 3-5 MILES THROUGH 200 AM...THEN WX CONDS IMPROVING TO
SCATTERED CLOUDS AT OR ABOVE 7000 FEET AGL MONDAY AFTERNOON. WINDS
WILL BE THE MAIN CHALLENGE WITH SOUTHEAST-EAST WINDS SHIFTING TO
WEST AND NORTHWEST DURING THE DAY ON MONDAY.
&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.

&&

CLF/JM
Hazardous weather outlook, Jul 10, 10:51 AM CDT, 14 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1051 AM CDT SUN JUL 10 2011

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
111600-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
1051 AM CDT SUN JUL 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS ALL OF
SOUTHERN AND CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN THROUGH
TONIGHT. THE PRIMARY HAZARDS ARE WINDS IN EXCESS OF 60 MPH AND
LARGE HAIL. THE BEST CHANCE OF WIDESPREAD THUNDERSTORMS WILL
BEGIN LATE THIS AFTERNOON OR EARLY THIS EVENING IN WEST CENTRAL
MINNESOTA IN ADVANCE OF A COLD FRONT. THUNDERSTORMS WILL THEN
SPREAD ACROSS MUCH OF THE AREA IN THE OVERNIGHT. IN
ADDITION...SOME THUNDERSTORMS MAY CONTAIN HEAVY RAINFALL WHICH MAY
CAUSE ISOLATED FLOODING. RESIDENTS AND VISITORS ACROSS THE AREA
ARE URGED TO MONITOR NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR
THE LATEST INFORMATION... FORECASTS...AND WARNINGS. MAKE SURE YOUR
NOAA WEATHER RADIO ALERT SETTING IS TURNED ON TO ENSURE RECEIVING
ANY WATCHES OR WARNINGS ISSUED FOR YOUR AREA.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SCATTERED THUNDERSTORMS MAY LINGER INTO MONDAY MORNING AS A COLD
FRONT CROSSES THE REGION FROM NORTHWEST TO SOUTHEAST. THERE IS A
SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS FAR SOUTHERN
MINNESOTA...MAINLY ALONG AND SOUTH OF A LINE FROM SPRINGFIELD TO
WATERVILLE. THE MAIN HAZARDS ARE WINDS IN EXCESS OF 60 MPH AND
LARGE HAIL...AND THE BEST TIMING WOULD BE BEFORE NOON.

ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE WEDNESDAY THROUGH
SATURDAY AS A WARM FRONT SLOWLY APPROACHES FROM THE SOUTHWEST DURING
THE MIDDLE OF THE WEEK AND MOVES THROUGH THE AREA BY THE END OF THE
WEEK. AT THIS POINT...IT IS TOO EARLY TO DETERMINE SEVERE WEATHER
POTENTIAL.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND IN THE
OVERNIGHT.

In the hours before

Local storm report, Jul 11, 1:18 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
118 AM CDT MON JUL 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1223 AM     TSTM WND GST     EAU GALLE               44.69N 92.01W
07/11/2011  M74 MPH          DUNN               WI   TRAINED SPOTTER

            MEASURED WITH ANEMOMETER.

1228 AM     TSTM WND DMG     3 N MENOMONIE           44.93N 91.91W
07/11/2011                   DUNN               WI   TRAINED SPOTTER

            EIGHT INCH DIAMETER TREE TOPPLED ONTO POWERLINES.

&&

AJZ
Local storm report, Jul 11, 1:19 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
119 AM CDT MON JUL 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 AM     TSTM WND DMG     1 NW MENOMONIE          44.90N 91.93W
07/11/2011                   DUNN               WI   TRAINED SPOTTER

            THREE INCH DIAMETER TREE FELL OVER ROAD.

&&

AJZ
Local storm report, Jul 11, 1:22 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
122 AM CDT MON JUL 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1231 AM     TSTM WND DMG     3 E BOYCEVILLE          45.04N 91.98W
07/11/2011                   DUNN               WI   TRAINED SPOTTER

            PICK-UP TRUCK WITH TRAILER HAULING SEVERAL CANOES ROLLED
            OVER. OCCURRED ON HIGHWAY 170.

&&

AJZ
Local storm report, Jul 11, 1:23 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
123 AM CDT MON JUL 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     TSTM WND DMG     MENOMONIE               44.89N 91.91W
07/11/2011                   DUNN               WI   TRAINED SPOTTER

            EIGHT INCH DIAMETER TREE TOPPLED OVER ROAD. OCCURRED ON
            770TH AVE...BEWTEEN HWY 40 AND 808TH ST.

&&

AJZ
Local storm report, Jul 11, 1:24 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
124 AM CDT MON JUL 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     TSTM WND DMG     MORRIS                  45.59N 95.91W
07/10/2011                   STEVENS            MN   TRAINED SPOTTER

            4 INCH DIAMETER BRANCHES DOWN IN TOWN.

0725 PM     TSTM WND GST     MORRIS                  45.59N 95.91W
07/10/2011  M54.00 MPH       STEVENS            MN   TRAINED SPOTTER

0730 PM     TSTM WND DMG     6 WSW ALEXANDRIA        45.84N 95.49W
07/10/2011                   DOUGLAS            MN   TRAINED SPOTTER

            LARGE TREES DOWNED.

0747 PM     TSTM WND GST     ALEXANDRIA              45.87N 95.38W
07/10/2011  M79.00 MPH       DOUGLAS            MN   MESONET

            MNDOT I-94 AND MN HWY 29 MILE POST 46

0750 PM     TSTM WND DMG     5 W STARBUCK            45.62N 95.63W
07/10/2011                   POPE               MN   TRAINED SPOTTER

            SCATTERED LARGE UP TO 30 DIAMETER TREES.

0752 PM     TSTM WND DMG     BRANDON                 45.97N 95.60W
07/10/2011                   DOUGLAS            MN   LAW ENFORCEMENT

            LARGE TREES AND POWERLINES DOWN

0753 PM     TSTM WND GST     ALEXANDRIA              45.87N 95.38W
07/10/2011  M63.00 MPH       DOUGLAS            MN   MESONET

            AXN AIRPORT

0757 PM     TSTM WND GST     FREEPORT                45.66N 94.69W
07/10/2011  M54.00 MPH       STEARNS            MN   TRAINED SPOTTER

0758 PM     TSTM WND GST     5 S MARIETTA            44.94N 96.42W
07/10/2011  M65.00 MPH       LAC QUI PARLE      MN   MESONET

            MEHURIN US-HWY 212 MILE POST 1

0759 PM     TSTM WND DMG     GLENWOOD                45.65N 95.38W
07/10/2011                   POPE               MN   CO-OP OBSERVER

            EIGHT INCH DIAMETER TREE DOWN.

0810 PM     TSTM WND DMG     SAUK CENTRE             45.74N 94.96W
07/10/2011                   STEARNS            MN   TRAINED SPOTTER

            ESTIMATED TIME POWER LINES DOWN AND POWER OUT IN TOWN.

0810 PM     TSTM WND DMG     SAUK CENTRE             45.74N 94.96W
07/10/2011                   STEARNS            MN   TRAINED SPOTTER

            ESTIMATED TIME NUMEROUS TREES DOWN FROM 5 MILES WEST
            RIGHT THROUGH TO SAUK CENTRE.

0810 PM     TSTM WND DMG     SAUK CENTRE             45.74N 94.96W
07/10/2011                   STEARNS            MN   TRAINED SPOTTER

            ESTIMATED TIME...ENHANCED UNIDIRECTIONAL DAMAGE LARGE
            GRAIN EQUIPMENT TRAILERS FLIPPED.

0814 PM     TSTM WND GST     MADISON                 45.01N 96.19W
07/10/2011  M70.00 MPH       LAC QUI PARLE      MN   MESONET

            AIRPORT AWOS

0815 PM     HAIL             2 NNE DAWSON            44.96N 96.03W
07/10/2011  M1.00 INCH       LAC QUI PARLE      MN   TRAINED SPOTTER

0822 PM     TSTM WND GST     1 SE GEORGEVILLE        45.43N 94.93W
07/10/2011  M50.00 MPH       STEARNS            MN   MESONET

0823 PM     HAIL             5 NNW BOYD              44.92N 95.93W
07/10/2011  M0.50 INCH       LAC QUI PARLE      MN   TRAINED SPOTTER

0840 PM     HAIL             6 SSE MONTEVIDEO        44.87N 95.69W
07/10/2011  M0.88 INCH       YELLOW MEDICINE    MN   TRAINED SPOTTER

0845 PM     TSTM WND DMG     4 WSW PLEASANT BEACH    45.75N 94.81W
07/10/2011                   STEARNS            MN   TRAINED SPOTTER

            ENTIRE ROW OF FULL GROWN 16 INCH DIAMETER TREES DOWN
            ALONG WITH WITH 2 TO 8 INCH BRANCHES.

0845 PM     TSTM WND DMG     4 WSW PLEASANT BEACH    45.75N 94.81W
07/10/2011                   STEARNS            MN   TRAINED SPOTTER

            POWER LINES DOWN.

0845 PM     TSTM WND GST     HANLEY FALLS            44.69N 95.62W
07/10/2011  M62.00 MPH       YELLOW MEDICINE    MN   MESONET

            MNDOT HWY 23 AND MILE POST 94

0848 PM     TORNADO          GROVE CITY              45.15N 94.68W
07/10/2011                   MEEKER             MN   TRAINED SPOTTER

            ON THE GROUND.

0848 PM     TSTM WND GST     CLARA CITY              44.96N 95.37W
07/10/2011  M51.00 MPH       CHIPPEWA           MN   MESONET

0855 PM     HAIL             SACRED HEART            44.78N 95.35W
07/10/2011  E0.75 INCH       RENVILLE           MN   TRAINED SPOTTER

            SMALL BRANCHES DOWN

0855 PM     TSTM WND GST     4 ENE ALBANY            45.64N 94.49W
07/10/2011  M62.00 MPH       STEARNS            MN   TRAINED SPOTTER

            TREES DOWN LARGE BRANCHES

0913 PM     TSTM WND GST     ST AUGUSTA              45.44N 94.19W
07/10/2011  E50.00 MPH       STEARNS            MN   TRAINED SPOTTER

0915 PM     TSTM WND DMG     RENVILLE                44.79N 95.21W
07/10/2011                   RENVILLE           MN   TRAINED SPOTTER

            POWER OUT

0922 PM     TSTM WND GST     ST CLOUD                45.55N 94.17W
07/10/2011  M64.00 MPH       STEARNS            MN   MESONET

            STC AIRPORT ASOS

0924 PM     TSTM WND GST     OLIVIA                  44.78N 95.00W
07/10/2011  E64.00 MPH       RENVILLE           MN   MESONET

            OVL AIRPORT AWOS ESTIMATED TIME.

0925 PM     TSTM WND GST     REDWOOD FALLS           44.54N 95.11W
07/10/2011  M55.00 MPH       REDWOOD            MN   MESONET

            RWF AIRPORT ASOS

0930 PM     TSTM WND DMG     1 SE FRANKLIN           44.52N 94.87W
07/10/2011                   RENVILLE           MN   TRAINED SPOTTER

            DAMAGE OVER A 3/4 MILE PATH

0950 PM     TSTM WND GST     MONTICELLO              45.30N 93.80W
07/10/2011  M55.00 MPH       WRIGHT             MN   TRAINED SPOTTER

            I-94 AND COUNTY ROAD 18.

1000 PM     TSTM WND DMG     DAYTON                  45.19N 93.47W
07/10/2011                   HENNEPIN           MN   TRAINED SPOTTER

            LARGE TREE DOWN.

1005 PM     TSTM WND GST     2 NE STEWART            44.75N 94.46W
07/10/2011  M65.00 MPH       MCLEOD             MN   TRAINED SPOTTER

1027 PM     TSTM WND GST     MADELIA                 44.05N 94.42W
07/10/2011  M49.00 MPH       WATONWAN           MN   MESONET

            MNDOT HIGHWAY 60 MILE POST 60

1045 PM     TSTM WND DMG     RAMSEY                  45.26N 93.45W
07/10/2011                   ANOKA              MN   TRAINED SPOTTER

            10 INCH TREE DOWN.

1045 PM     TSTM WND GST     HAMBURG                 44.73N 93.96W
07/10/2011  M54.00 MPH       CARVER             MN   LAW ENFORCEMENT

1050 PM     TSTM WND DMG     COLUMBIA HEIGHTS        45.05N 93.25W
07/10/2011                   ANOKA              MN   TRAINED SPOTTER

            POWER OUT 38TH TO 44TH CENTRAL AVE.

1054 PM     TSTM WND DMG     FOREST LAKE             45.28N 92.99W
07/10/2011                   WASHINGTON         MN   TRAINED SPOTTER

            POWER OUT IN PLACES.

1100 PM     TSTM WND DMG     FOREST LAKE             45.28N 92.99W
07/10/2011                   WASHINGTON         MN   TRAINED SPOTTER

            TWO INCH DIAMETER TREES DOWN.

1100 PM     TSTM WND DMG     LE SUEUR                44.46N 93.91W
07/10/2011                   LE SUEUR           MN   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN. SOME BUILDING DAMAGE.

1100 PM     TSTM WND DMG     LE SUEUR                44.46N 93.91W
07/10/2011                   LE SUEUR           MN   TRAINED SPOTTER

            NINE INCH DIAMETER TREES DOWN. POWERLINES DOWN. OCCURRED
            ON 2ND STREET.

1101 PM     HEAVY RAIN       GREEN ISLE              44.68N 94.01W
07/10/2011  M0.87 INCH       SIBLEY             MN   TRAINED SPOTTER

            RAINFALL OCCURRED IN 22 MINUTES.

1108 PM     TSTM WND DMG     LE SUEUR                44.46N 93.91W
07/10/2011                   LE SUEUR           MN   TRAINED SPOTTER

            SEVERAL TWELVE INCH DIAMETER TREES DOWNED. OCCURRED IN
            DIFFERENT PARTS OF TOWN.

1120 PM     TSTM WND GST     WASECA                  44.08N 93.50W
07/10/2011  M59.00 MPH       WASECA             MN   AWOS

1138 PM     TSTM WND GST     1 N HAMMOND             44.99N 92.44W
07/10/2011  M52.00 MPH       ST. CROIX          WI   TRAINED SPOTTER

1200 AM     TSTM WND DMG     RED WING                44.58N 92.60W
07/11/2011                   GOODHUE            MN   LAW ENFORCEMENT

            POWERLINE DOWN

1209 AM     TSTM WND GST     PINE ISLAND             44.20N 92.65W
07/11/2011  M58.00 MPH       GOODHUE            MN   TRAINED SPOTTER

            MEASURED WITH ANEMOMETER.

1223 AM     TSTM WND GST     EAU GALLE               44.69N 92.01W
07/11/2011  M74.00 MPH       DUNN               WI   TRAINED SPOTTER

            MEASURED WITH ANEMOMETER.

1228 AM     TSTM WND DMG     3 N MENOMONIE           44.93N 91.91W
07/11/2011                   DUNN               WI   TRAINED SPOTTER

            EIGHT INCH DIAMETER TREE TOPPLED ONTO POWERLINES.

1230 AM     TSTM WND DMG     1 NW MENOMONIE          44.90N 91.93W
07/11/2011                   DUNN               WI   TRAINED SPOTTER

            THREE INCH DIAMETER TREE FELL OVER ROAD.

1231 AM     TSTM WND DMG     3 E BOYCEVILLE          45.04N 91.98W
07/11/2011                   DUNN               WI   TRAINED SPOTTER

            PICK-UP TRUCK WITH TRAILER HAULING SEVERAL CANOES ROLLED
            OVER. OCCURRED ON HIGHWAY 170.

0100 AM     TSTM WND DMG     MENOMONIE               44.89N 91.91W
07/11/2011                   DUNN               WI   TRAINED SPOTTER

            EIGHT INCH DIAMETER TREE TOPPLED OVER ROAD. OCCURRED ON
            770TH AVE...BEWTEEN HWY 40 AND 808TH ST.

&&

AJZ
Special weather statement, Jul 11, 1:34 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
134 AM CDT MON JUL 11 2011

MNZ091-092-110730-
FARIBAULT-MARTIN-
134 AM CDT MON JUL 11 2011

...THUNDERSTORMS MOVING OVER FARIBAULT AND MARTIN COUNTIES THROUGH
230 AM CDT...

AT 131 AM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM NEAR FAIRMONT...OR 7 MILES SOUTHEAST OF WELCOME. THIS
STORM WAS MOVING EAST AT 40 MPH.

WINDS UP TO 30 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY
DOWNPOURS ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  FAIRMONT.
  GRANADA.
  EAST CHAIN.
  GUCKEEN.
  HUNTLEY.
  BLUE EARTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RAINFALL AMOUNTS OF AN INCH TO AN INCH AND A HALF ARE POSSIBLE FROM
THE THUNDERSTORM. THIS MAY RESULT IN BRIEF RUNOFF PROBLEMS AND
PONDING OF WATER ON AREA ROADWAYS.

&&

LAT...LON 4350 9482 4380 9478 4383 9366 4349 9366
      4349 9449
TIME...MOT...LOC 0634Z 269DEG 35KT 4363 9445

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 7:13 PM CDTSevere Thunderstorm WarningMPXChippewa, Lac qui Parle, Stevens, Swift62 min
Jul 10, 7:25 PM CDTSevere Thunderstorm WarningMPXChippewa, Kandiyohi, Lac qui Parle, Pope, Renville, Swift and 1 more50 min
Jul 10, 7:36 PM CDTTornado WarningMPXKandiyohi, Pope, Stearns39 min
Jul 10, 7:40 PM CDTTornado WarningMPXLac qui Parle35 min
Jul 10, 7:42 PM CDTSevere Thunderstorm WarningMPXDouglas, Pope, Stearns, Todd63 min
Jul 10, 7:48 PM CDTSevere Thunderstorm WarningMPXYellow Medicine57 min
Jul 10, 7:57 PM CDTTornado WarningMPXSwift33 min
Jul 10, 8:04 PM CDTSevere Thunderstorm WarningMPXChippewa, Kandiyohi, Lac qui Parle, Renville, Yellow Medicine56 min
Jul 10, 8:11 PM CDTSevere Thunderstorm WarningMPXKandiyohi, Meeker, Stearns64 min
Jul 10, 8:24 PM CDTAreal Flood AdvisoryMPXBenton, Douglas, Kandiyohi, Morrison, Pope, Sherburne and 3 more3 hr
Jul 10, 8:29 PM CDTSevere Thunderstorm WarningMPXMorrison46 min
Jul 10, 8:36 PM CDTTornado WarningMPXKandiyohi, Meeker24 min
Jul 10, 8:40 PM CDTSevere Thunderstorm WarningMPXChippewa, Kandiyohi, Redwood, Renville, Yellow Medicine65 min
Jul 10, 8:45 PM CDTSevere Thunderstorm WarningMPXStearns30 min
Jul 10, 8:52 PM CDTTornado WarningMPXChippewa, Renville38 min
Jul 10, 9:06 PM CDTSevere Thunderstorm WarningMPXMeeker, Sherburne, Stearns, Wright54 min
Jul 10, 9:20 PM CDTSevere Thunderstorm WarningMPXBrown, McLeod, Nicollet, Redwood, Renville, Sibley55 min
Jul 10, 9:30 PM CDTSpecial Weather StatementMPXBlue Earth, Faribault, Freeborn, Le Sueur, Martin, Rice and 3 more75 min
Jul 10, 9:33 PM CDTSpecial Weather StatementMPXBenton42 min
Jul 10, 9:37 PM CDTSevere Thunderstorm WarningMPXAnoka, Carver, Hennepin, Sherburne, Wright53 min
Jul 10, 9:46 PM CDTSpecial Weather StatementMPXDakota, Ramsey, Scott, Washington74 min
Jul 10, 10:09 PM CDTSevere Thunderstorm WarningMPXBlue Earth, Brown, Le Sueur, McLeod, Nicollet, Scott and 2 more66 min
Jul 10, 10:10 PM CDTTornado WarningMPXMcLeod, Sibley23 min
Jul 10, 10:17 PM CDTSevere Thunderstorm WarningMPXAnoka, Chisago, Dakota, Hennepin, Ramsey, Washington58 min
Jul 10, 10:48 PM CDTSevere Thunderstorm WarningMPXBlue Earth, Carver, Le Sueur, Rice, Scott, Steele and 1 more57 min
Jul 10, 11:02 PM CDTSpecial Weather StatementMPXFaribault, Freeborn, Martin58 min
Jul 10, 11:13 PM CDTSevere Thunderstorm WarningMPXDakota, Goodhue, Rice, Steele47 min
Jul 10, 11:39 PM CDTSevere Thunderstorm WarningMPXDakota, Goodhue51 min
Jul 11, 2:11 AM CDTSevere Thunderstorm WarningMPXFaribault, Freeborn64 min
Jul 11, 3:20 AM CDTAreal Flood AdvisoryMPXMartin3 hr
Jul 10, 10:56 PM CDTSpecial Weather StatementMPXDunn, Pepin, Pierce, Saint Croix49 min
Jul 10, 11:45 PM CDTSevere Thunderstorm WarningMPXDunn, Saint Croix60 min
Jul 11, 12:12 AM CDTSevere Thunderstorm WarningMPXPepin, Pierce52 min
Jul 11, 1:03 AM CDTSpecial Weather StatementMPXChippewa, Eau Claire42 min

Nearby

Special Weather Statements in Minnesota, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.